Alert archive / Maine / Gale Warnings in 2011

Gale Warning 37, NWS Gray, ME

December 7, 2011

NWS Gray, ME issued this gale warning at Dec 7, 2011, 3:13 AM EST. It took effect at Dec 8, 2011, 3:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2011, 3:13 AM EST (08:13 UTC)
In effect from
Dec 8, 2011, 3:00 AM EST
Expired
Dec 8, 2011, 2:41 PM EST
In force
12 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WHUS71 KGYX 070813
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
313 AM EST WED DEC 7 2011


ANZ150>154-072130-
/O.UPG.KGYX.GL.A.0012.111208T0800Z-111208T2200Z/
/O.NEW.KGYX.GL.W.0037.111208T0800Z-111208T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
313 AM EST WED DEC 7 2011

...GALE WARNING IN EFFECT FROM 3 AM TO 5 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 3 AM TO 5 PM EST THURSDAY. THE GALE WATCH
IS NO LONGER IN EFFECT. 

* NORTHWEST WINDS INCREASE QUICKLY BEHIND A COASTAL STORM LATE
  WEDNESDAY NIGHT...PEAKING AT 25 TO 35 KT WITH GUSTS UP TO 45 KT
  OVER THE OPEN WATERS THURSDAY MORNING INTO THURSDAY AFTERNOON.
  EXPECT 20 TO 25 KT WINDS WITH GUSTS TO 35 KTS OVER THE BAYS. 

* SEAS 5 TO 8 FEET IN THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
536 
WHUS71 KGYX 071446
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
946 AM EST WED DEC 7 2011

ANZ150>154-080545-
/O.CON.KGYX.GL.W.0037.111208T0800Z-111208T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
946 AM EST WED DEC 7 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 5 PM EST
THURSDAY...

* NORTHWEST WINDS INCREASE QUICKLY BEHIND A COASTAL STORM LATE
  TONIGHT...PEAKING AT 25 TO 35 KT WITH GUSTS UP TO 45 KT OVER THE
  OPEN WATERS THURSDAY MORNING INTO THURSDAY AFTERNOON. A FEW
  GUSTS TO STORM FORCE ARE ALSO POSSIBLE. EXPECT 20 TO 25 KT WINDS
  WITH GUSTS TO 35 KT OVER THE BAYS. 
* SEAS 5 TO 8 FEET IN THE OPEN WATERS...WITH 3 TO 6 FT IN THE BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
ES
115 
WHUS71 KGYX 071952
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
252 PM EST WED DEC 7 2011

ANZ150>154-081230-
/O.CON.KGYX.GL.W.0037.111208T0800Z-111208T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
252 PM EST WED DEC 7 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 5 PM EST
THURSDAY...

* NORTHWEST WINDS INCREASE QUICKLY BEHIND A COASTAL STORM LATE 
  TONIGHT...PEAKING AT 25 TO 35 KT WITH GUSTS UP TO 45 KT OVER 
  THE OPEN WATERS THURSDAY MORNING INTO THURSDAY AFTERNOON. A 
  FEW GUSTS TO STORM FORCE ARE ALSO POSSIBLE. EXPECT 20 TO 25 KT 
  WINDS WITH GUSTS TO 35 KT OVER THE BAYS. 

* SEAS 5 TO 9 FEET IN THE OPEN WATERS...WITH 3 TO 6 FT IN THE
  BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


ES
097 
WHUS71 KGYX 080248
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
948 PM EST WED DEC 7 2011

ANZ150>154-081800-
/O.CON.KGYX.GL.W.0037.111208T0800Z-111208T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
948 PM EST WED DEC 7 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 5 PM EST
THURSDAY...

* NORTHWEST WINDS INCREASE QUICKLY BEHIND A COASTAL STORM LATE 
  TONIGHT...PEAKING AT 25 TO 35 KT WITH GUSTS UP TO 45 KT OVER 
  THE OPEN WATERS THURSDAY MORNING INTO THURSDAY AFTERNOON. A 
  FEW GUSTS TO STORM FORCE ARE ALSO POSSIBLE. EXPECT 20 TO 25 KT 
  WINDS WITH GUSTS TO 35 KT OVER THE BAYS. 

* SEAS 5 TO 9 FEET IN THE OPEN WATERS...WITH 3 TO 6 FT IN THE 
  BAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
180 
WHUS71 KGYX 080802
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
302 AM EST THU DEC 8 2011

ANZ150>154-082200-
/O.CON.KGYX.GL.W.0037.000000T0000Z-111208T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
302 AM EST THU DEC 8 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

* NORTHWEST WINDS INCREASE QUICKLY BEHIND A COASTAL STORM THIS
  MORNING...PEAKING AT 25 TO 35 KT WITH GUSTS UP TO 45 KT OVER THE
  OPEN WATERS THROUGH EARLY AFTERNOON. A FEW GUSTS TO STORM FORCE
  ARE ALSO POSSIBLE. EXPECT 20 TO 25 KT WINDS WITH GUSTS TO 35 KT
  OVER THE BAYS.

* SEAS 5 TO 9 FEET IN THE OPEN WATERS...WITH 3 TO 6 FT IN THE 
  BAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
972 
WHUS71 KGYX 081941
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
241 PM EST THU DEC 8 2011


ANZ150>154-091000-
/O.CAN.KGYX.GL.W.0037.000000T0000Z-111208T2200Z/
/O.NEW.KGYX.SC.Y.0100.111208T1941Z-111209T1000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
241 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT WILL CONTINUE TO
  DIMINISH OVERNIGHT. 

* SEAS 3 TO 6 FEET IN THE OPEN WATERS...WITH 2 TO 4 FT SEAS IN THE
  BAYS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 6, 6:47 PM EST, 8 hours 26 minutes earlier.

Area forecast discussion, Dec 6, 6:47 PM EST, 8 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
647 PM EST TUE DEC 6 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL MOVE OFF THE COAST TONIGHT THEN
STALL OVER THE GULF OF MAINE WEDNESDAY. LOW PRESSURE WILL MOVE
NORTHEAST FROM THE MID ATLANTIC COAST WEDNESDAY THEN RAPIDLY
INTENSIFY AS IT MOVES THROUGH THE GULF OF MAINE WEDNESDAY NIGHT.
THIS STORM SYSTEM WILL RACE INTO THE MARITIMES BY THURSDAY AFTERNOON.
HIGH PRESSURE AND DRIER AIR FOLLOWS FOR LATE THURSDAY INTO FRIDAY.
A COLD FRONT WILL CROSS THE AREA ON SATURDAY WITH HIGH PRESSURE TO
FOLLOW FOR SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
HAVE UPDATED TO REFLECT LATEST OBS DATA. ALSO HAVE INCREASED POPS
OVER SOUTHERN AREAS AS LATEST RADAR COMPOSITE SHOWS A WIDE SWATH
OF RAIN MOVING INTO SRN AREAS WITH SCT AREAS OF LGT RAIN OR DRZL
FURTHER N. AREAS OF FOG WAS ALSO ADDED FOR THE REST OF THE NIGHT
AND INTO WEDNESDAY AS LOW LEVELS HAVE BECOME SATURATED WITH VERY
LITTLE VENTILATION EXPECTED THE REST OF THE NIGHT.

PREV DISCUSSION;
THE SLOW MOVING CD FNT MOVES OFF THE COAST TNGT. AN AREA OF RAIN
TO OUR SW PER RADAR MOSAIC WILL MOVE INTO THE REGION FOR TNGT WITH
QPF AMOUNTS A QUARTER OF AN INCH OR LESS. TEMPS WILL DROP OFF AS
COLDER AIR FILTERS IN FROM CANADA ON NORTHERLY WINDS. LOWS WILL
RANGE FROM THE UPPER 20S FAR N TO AROUND 40 ALONG THE NH COAST
WITH MANY AREAS DROPPING INTO THE 30S. SOME PRCP MAY BEGIN TO MIX
OR CHANGE TO SOME LGT ICE OR SN ACROSS MORE NRN AREAS AS TEMPS
DROP TO FREEZING OR COLDER. GENERALLY USED GFS40 AND A BLEND OF
MAV/MET MOS ALONG WITH RFC QPF.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE CD FNT STALLS OVER THE GULF OF MAINE WEDNESDAY AS OCCASIONAL LGT
PRCP CONTINUES ACROSS MUCH OF THE FCST AREA WITH SOME DRIER AIR
TRYING TO MOVE IN FROM CANADA ACROSS OUR MORE NRN ZONES. ALSO
COLDER AIR MOVES IN FROM THE NW SO PRCP WILL CONT TO TRY TO MIX
WITH OR CHANGE TO ICE OR SN OVER NRN AND MT ZONES. TEMPS WILL BE
COOLER THAN TDA WITH THE CD FNT OFFSHORE.

LOW PRES MOVES NE FROM THE MID ATLANTIC REGION AND RAPIDLY
INTENSIFIES AS IT MOVES OVER THE GULF OF MAINE WEDNESDAY NGT. THIS
WILL SPREAD STEADIER AND HEAVIER PRCP...WITH RAIN CHANGING TO SNOW
WITH SOME ICE AS WELL AS COLDER AIR MOVES IN AND CLASHES WITH THE
PRCP. AT THIS TIME THERE IS EXPECTED TO BE A BAND OF HEAVIER SNOW
THAT MAY MEET WINTER WX ADVISORY CRITERIA...WHICH IS BELOW THE
CRITERIA FOR A WINTER STORM WATCH. THE N AND MT ZONES WILL SEE
PRPC MOSTLY AS SN WITH THE COAST MOSTLY AS RA BUT POSSIBLY GOING
OVER TO MIXED OR SN LATE WEDNESDAY NGT. A MIX OF PRCP TYPES IN
BETWEEN WITH THE TREND OF GOING FROM RA TO A MIX TO SN.

GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS. USED RFC QPF TO
START WITH BUT ADJUSTED TO SPREAD AMOUNTS MORE EVENING BETWEEN THE
TWO 6-HOUR PERIODS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
A RATHER DRY PATTERN IS EXPECTED THIS PERIOD. WE'LL SEE A GRADUAL
COOL DOWN AND A RETURN TO MORE SEASONABLE TEMPERATURES AS WE HEAD
THROUGH THE END OF THE WEEK...AS A POLAR VORTEX BRIEFLY SETS UP
SHOP VICINITY OF HUDSON BAY. A MOISTURE STARVED NORTHERN STREAM
IMPULSE WILL INTRODUCE COOLER AIR AND NEAR NORMAL TEMPERATURES
INTO THE FORECAST AREA IN TIME FOR THE WEEKEND. THE MEAN JET
POSITION THEN SHIFTS TO OUR NORTH BY EARLY NEXT WEEK KEEPING THE
REALLY COLD AIR AT BAY. SO...WITH THE EXCEPTION OF A BRIEF COOL
DOWN TO NEAR SEASONABLE AVERAGES THIS WEEKEND...WE'LL RETURN TO
UNUSUALLY MILD CONDITIONS BY EARLY NEXT WEEK.

IN THE DAILIES...WE BEGIN THE PERIOD WITH LOW PRESSURE TO OUR EAST
OVER THE GULF OF MAINE THURSDAY MORNING. OPERATIONAL RUNS OF THE
GFS AND CMC GEM HAVE COME IN LINE WITH YESTERDAYS ECMWF/GFS
ENSEMBLE WITH HANDLING OF THIS LOW. CONDITIONS IMPROVE RAPIDLY
DURING THE MORNING WITH PRECIPITATION ENDING AS THE LOW ROCKETS
INTO THE MARITIMES. CLOUDS INCREASE ON FRIDAY IN ADVANCE OF A
COLD FRONT ALONG WITH A FEW RAIN AND SNOW SHOWERS ACROSS THE
HIGHER TERRAIN. A FEW UPSLOPE SNOW SHOWERS ARE LIKELY IN ITS WAKE
FRIDAY NIGHT AND EARLY SATURDAY BEFORE HIGH PRESSURE BUILDS BY TO
OUR SOUTH FOR THE WEEKEND. THERE WILL BE SOME WARM AIR ADVECTION
CLOUDS AROUND ON SUNDAY...PARTICULARLY ACROSS NORTHERN SECTIONS
OF THE FORECAST AREA WHERE A FEW SNOW SHOWERS ARE ALSO POSSIBLE.
MONDAY SHOULD BE ANOTHER WINNER UNDER WEAK RIDGING WITH DAYTIME
TEMPERATURES BEGINNING AN UPWARD TREND. A WEAK COLD FRONT WILL
APPROACH THE REGION WITH A FEW CLOUDS ON TUESDAY ALONG WITH THE
CHANCE OF A MOUNTAIN RAIN OR SNOW SHOWER.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY NIGHT/...VARIABLE CONDITIONS FROM
VFR TO LIFR AT THIS TIME SHOULD LOWER TO IFR/LIFR TNGT AS RAIN AND
PATCHY F OVERSPREADS THE REGION. MOSTLY LOW CONDITIONS CONT ON
WEDNESDAY AS RAIN CONTINUES WITH SOME MIXED PRCP DEVELOPING OVER
MORE NRN AND MT AREAS. RAPIDLY INTENSIFYING LOW PRES BRINGS RAIN
CHANGING TO MIXED PRCP OR SNOW ALONG WITH INCREASING WIND
WEDNESDAY NGT. CIG AND VSBY WILL BE VERY LOW WITH THIS SYSTEM.

LONG TERM...

THU AM...AREAS OF MVFR IN RA AND SN SHOWERS WITH POCKETS OF IFR IN SN.

THU...NW SURFACE WINDS WILL GUST BTWN 25 AND 30 KT.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...PER BUOY REPORTS
WILL PUT UP AN SCA FOR ERN OUTER WATERS WHERE WINDS GUSTING 25 TO
30 KTS AND SEAS AS HIGH AS 5 FT. CONDITIONS SHOULD LET UP LATER
THIS EVENING AS THE CD FNT MOVES IN AND THE PRES GRADIENT DROPS
OFF QUICKLY. WINDS AND SEAS STAY BELOW SCA LEVELS ON WEDNESDAY BUT
INCREASE WEDNESDAY NGT...ESPECIALLY AFTER MIDNIGHT...AS A RAPIDLY
DEEPENING LOW PRES SYSTEM TRACKS NE INTO THE GULF OF MAINE. WILL
PUT UP A GALE WATCH STARTING LATE WEDNESDAY NGT. STORM FORCE GUSTS
ARE PSBL WITH THIS STORM SYSTEM AND WILL BE HIGHLIGHTED IN THE MWW
PRODUCTS.

LONG TERM...

THU...GALE FORCE WINDS ARE LIKELY...WITH GUSTS APPROACHING STORM FORCE.

THU NIGHT - FRI AM...SMALL CRAFT WINDS AND SEAS ARE LIKELY.

FRI PM - SAT AM...SMALL CRAFT WINDS AND SEAS ARE POSSIBLE.

&&

.CLIMATE...
THE SEASONAL SUMMARIES FOR AUTUMN HAVE BEEN ISSUED FOR PWM AND CON
AND ARE AVAILABLE ON OUR WEB SITE AT WWW.WEATHER.GOV/GYX THE AWIPS
IDENTIFIERS ARE PWMCLSPWM AND PWMCLSCON.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
     AFTERNOON FOR ANZ150>154.
     SMALL CRAFT ADVISORY UNTIL 8 PM EST THIS EVENING FOR ANZ150-
     152.

&&
Hazardous weather outlook, Dec 6, 3:03 PM EST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
303 PM EST TUE DEC 6 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-072015-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
303 PM EST TUE DEC 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOW PRESSURE WILL DEVELOP NEAR THE DELMARVA WEDNESDAY NIGHT...THEN
TRACK RAPIDLY NORTHEAST ALONG A STALLED FRONT SITUATED JUST OFFSHORE.
THE NUMERICAL FORECAST MODELS HAVE COME INTO BETTER AGREEMENT DURING
THE PAST 24 HOURS AND SUPPORT RAIN GRADUALLY CHANGING TO SNOW
WEDNESDAY NIGHT AS COLDER AIR FILTERS INTO THE AREA. A BAND OF
ACCUMULATING WET SNOW IS LIKELY...ESPECIALLY JUST INLAND FROM THE
COAST WHERE 2 TO 5 INCHES OF ACCUMULATION IS POSSIBLE. ALONG THE
IMMEDIATE COAST...THE CHANGEOVER TO SNOW WILL LIKELY OCCUR CLOSER
TO DAWN WITH AN INCH OR TWO OF SLUSH POSSIBLE THERE. A BRIEF
PERIOD OF SLEET AND FREEZING RAIN IS POSSIBLE DURING THE
CHANGEOVER TO SNOW. SNOW WILL QUICKLY END THURSDAY MORNING AS THE
STORM RACES NORTHEAST INTO THE MARITIMES. YOU SHOULD MONITOR LATER
STATEMENTS AND FORECASTS FROM THE NATIONAL WEATHER SERVICE
REGARDING THE DEVELOPMENT AND TRACK OF THIS STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-072015-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
303 PM EST TUE DEC 6 2011

...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCHWIBS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 3:46 AM ESTWinter Weather AdvisoryGYXFranklin, Oxford, Somerset11 hr
Dec 7, 2:52 PM ESTWinter Storm WarningGYXFranklin, Oxford, Somerset16 hr
Dec 7, 2:52 PM ESTWinter Weather AdvisoryGYXFranklin, Oxford, Somerset16 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.